# SDR UIEA2011101900583

- Difficulty date: October 19, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 363
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY BLENDED AREAS WERE FOUND ON THE RT FWD FUSELAGE SKIN BETWEEN S-33R TO S-35R AND FROM BS307-384.  THE BLENDS DID NOT MEET SRM ALLOWABLE DAMAGE LIMITS.  FASTENERS WERE REMOVED AND THE DISCREPANT AREAS REWORKED, HFEC WAS PERFORMED AT EACH AREA.  FASTENERS INSTALLED. ALL WORK WAS ACCOMPLISHED IAW INSTRUCTIONS SR 1-1993034429.
